MathSciNet Relay Station
MathSciNet bibliographic data
MR288523 (44 #5721) 42.56 (46.00)
Glicksberg, I. When is $\mu \ast L\,\sb{1}$ closed? Trans. Amer. Math. Soc. 160 1971 419–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement